# SDR HALA2021111900165

- Difficulty date: November 18, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N228HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09274
- Aircraft time: 4,126 hours, 876 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT , ENGINES IDLE PASSING 5000, DIRTY SOCK SMELL THROUGH COCKPIT VENTS REMAINED THROUGH REMAINDER OF APPROACH // PERFORMED TASK TSM 71-00-00-810-847A DUAL ENGINE RUNS NORMAL, NO ABNORMAL SMELLS NOTED ON PACK 1 OR 2 OIL QTY NORMAL AC OK TO CONTINUE.
